Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 79, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 21, 2014, 12:06 PM MDT for Adams County, Bowman County, Slope County, North Dakota. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2014, 12:06 PM MDT (18:06 UTC)
- Expired
- Jul 21, 2014, 1:00 PM MDT
- In force
- 54 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Adams County, ND, Bowman County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 212 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 12:10 PM MDT | HAIL 1 | 1 W Bowman, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 6.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3163 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1523 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
931
WUUS53 KBIS 211806
SVRBIS
NDC001-011-087-211900-
/O.NEW.KBIS.SV.W.0079.140721T1806Z-140721T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1206 PM MDT MON JUL 21 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ADAMS COUNTY IN SOUTHWEST NORTH DAKOTA...
EASTERN BOWMAN COUNTY IN SOUTHWEST NORTH DAKOTA...
SOUTH CENTRAL SLOPE COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 100 PM MDT
* AT 1205 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOWMAN...
AND MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BOWMAN AROUND 1215 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4620 10366 4642 10318 4595 10287 4594 10349
TIME...MOT...LOC 1806Z 233DEG 12KT 4617 10346
HAIL...1.25IN
WIND...60MPH
$$
COOPER2 follow-up statements
334
WWUS53 KBIS 211819
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1219 PM MDT MON JUL 21 2014
NDC001-011-087-211900-
/O.CON.KBIS.SV.W.0079.000000T0000Z-140721T1900Z/
ADAMS ND-BOWMAN ND-SLOPE ND-
1219 PM MDT MON JUL 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SLOPE...EASTERN BOWMAN AND SOUTHWESTERN ADAMS COUNTIES UNTIL 100 PM
MDT...
AT 1217 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOWMAN...
MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
AT 1210 PM MDT...QUARTER SIZE HAIL WAS REPORTED AT THE BOWMAN
AIRPORT WITH THIS STORM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SCRANTON AROUND 1250 PM MDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BUFFALO SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4620 10366 4642 10318 4595 10287 4594 10349
TIME...MOT...LOC 1818Z 238DEG 13KT 4617 10335
HAIL...1.25IN
WIND...60MPH
$$
COOPER/AYD635
WWUS53 KBIS 211841
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
141 PM CDT MON JUL 21 2014
NDC001-011-087-211900-
/O.CON.KBIS.SV.W.0079.000000T0000Z-140721T1900Z/
ADAMS ND-BOWMAN ND-SLOPE ND-
1241 PM MDT MON JUL 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SLOPE...EASTERN BOWMAN AND SOUTHWESTERN ADAMS COUNTIES UNTIL 100 PM
MDT...
AT 1240 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF SCRANTON...OR 7 MILES EAST OF BOWMAN...MOVING NORTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
BOWMAN...SOUTH CENTRAL SLOPE AND SOUTHWESTERN ADAMS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4620 10366 4642 10318 4595 10287 4594 10349
TIME...MOT...LOC 1841Z 228DEG 18KT 4620 10325
HAIL...1.50IN
WIND...60MPH
$$
COOPER/AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 9:54 AM MDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 21, 9:54 AM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1054 AM CDT MON JUL 21 2014 .UPDATE... ISSUED AT 1053 AM CDT MON JUL 21 2014 EARLY UPDATE...LINE OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER NORTHEAST MONTANA...AND ARE MOVING NORTHEAST. OTHER AREAS OF SHOWERS DEVELOPING OVER SOUTHWEST NORTH DAKOTA AND FAR SOUTHERN NORTH DAKOTA. MONITORING THESE AREAS CLOSELY. THE MAIN TIMING FOR SEVERE WEATHER IS STILL ON TRACK...IN THE WEST BETWEEN 18Z AND 21Z...CENTRAL 21Z TO 01Z. UPDATE ISSUED AT 740 AM CDT MON JUL 21 2014 LATEST WATER VAPOR IMAGERY SHOWS SEVERAL SHORTWAVES EMBEDDED WITHIN A SOUTHWEST FLOW FROM SOUTHWEST MONTANA INTO CENTRAL/EASTERN IDAHO...MOVING NORTHEAST TOWARD WESTERN NORTH DAKOTA. A 55KT JET WAS SEEN PUNCHING THROUGH UTAH AND WYOMING...WHICH WILL FURTHER ENHANCE LARGE SCALE ASCENT THIS AFTERNOON AND EVENING. FOCUS AND SITUATIONAL AWARENESS COMPLETELY ON MONITORING SEVERE WEATHER THROUGH THE DAY AND EVENING. CURRENT REGIONAL/LOCAL RADAR SHOWS SHOWERS AND THE ISOLATED THUNDERSTORMS OVER SOUTHERN MONTANA AND INTO CENTRAL AND NORTHERN WYOMING. THE LATEST HRRR SEEMS TO HAVE A DEVELOPING AREA NEAR SHERIDAN WYOMING HANDLED WELL. THE HRRR SUGGESTS THAT CONVECTION COULD INITIATE BETWEEN 18Z AND 21Z ALONG A LINE FROM NEAR WATFORD CITY TO DICKINSON...AND THEN MOVE TO A MINOT TO BISMARCK LINE BETWEEN 21Z AND 00Z. THE OTHER HIGH RESOLUTION MODELS ARE SIMILAR IN THE AREA DEVELOPMENT...BUT ARE MORE INTENSE WITH THE AREA AND ARE QUICKER IN THE OVERALL EASTWARD MOVEMENT LATER THIS AFTERNOON. WILL CONTINUE TO INTERROGATE SATELLITE/RADAR AND HIGH RESOLUTION AND MODELS THROUGH THE MORNING. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 429 AM CDT MON JUL 21 2014 THE MAIN FORECAST CHALLENGE TODAY IS SEVERE WEATHER TIMING. THE LATEST CONVECTION-ALLOWING MODELS CALL FOR EARLY AFTERNOON CONVECTIVE INITIATION GENERALLY ALONG AND WEST OF U.S. 83. EASTWARD PROPAGATION OF AN MCS ALONG INTERSTATE 94 IS THE CONSENSUS SOLUTION...AND IT MATCHES THE STORM PREDICTION CENTER MODERATE RISK AREA WELL. THE 21/00 UTC HIRES ARW AND NMM CALL FOR CONVECTIVE INITIATION EVEN FURTHER WEST AROUND NOON...AND BOTH CALL FOR A LARGE BOW ECHO TO BE SOMEWHERE BETWEEN GLEN ULLIN AND BISMARCK BY 4 PM CDT. WITH THE INITIATION AREA MOVING WEST...THE MODERATE RISK AREA MAY HAVE TO SHIFT A LITTLE WESTWARD. THE STORM PREDICTION CENTER HAS REQUESTED AN 18 UTC BALLOON BE LAUNCHED...WHICH SHOULD PROVIDE SOME INSIGHT INTO HOW EXTREME THE INSTABILITY HAS BECOME BY THEN. BE SURE TO SEE THE DAY 1 STORM PREDICTION CENTER CONVECTIVE OUTLOOK GRAPHIC AND DISCUSSION FOR MORE DETAILS. FINALLY...A HEAT ADVISORY WAS ISSUED FOR THREE SOUTHEASTERN COUNTIES. THE SURFACE LOW TRACK HAS SHIFTED NORTHWARD IN THE PAST 36 HOURS OF MODEL RUNS. CONSEQUENTLY...THE WARM SECTOR HAS ALSO SHIFTED NORTH. HEAT INDICES UP TO 105F ARE NOW FORECAST. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 429 AM CDT MON JUL 21 2014 A BRIEF UPPER LEVEL FLOW PATTERN SHIFT FROM PROGRESSIVE TO BLOCKED OVER THE SOUTHERN TIER OF CANADA DOES NOTHING TO SQUELCH CHANCES FOR CONVECTION IN THE FORECAST UNTIL SUNDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1053 AM CDT MON JUL 21 2014 THUNDERSTORMS WILL DEVELOP ACROSS THE WESTERN TERMINALS THROUGH 21Z AND THEN INTO THE CENTRAL TERMINALS..KBIS/KMOT BETWEEN 21Z AND 01Z. KJMS CLOSER TO 00Z TUESDAY. SOME THUNDERSTORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. && .BIS WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NDZ048-050-051. && UPDATE...KS SHORT TERM...SCHECK LONG TERM...SCHECK AVIATION...KS
Hazardous weather outlook, Jul 21, 7:11 AM MDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 811 AM CDT MON JUL 21 2014 NDZ004-012-221315- BOTTINEAU-MCHENRY- 811 AM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE SOURIS RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. SCATTERED THUNDERSTORMS ARE FORECAST TODAY. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ019>023-025-034>037-042-045>047-221315- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- 811 AM CDT MON JUL 21 2014 /711 AM MDT MON JUL 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND CONTINUE INTO TONIGHT. MANY OF THESE STORMS WILL BECOME SEVERE...ESPECIALLY ALONG THE INTERSTATE 94 CORRIDOR EAST OF BISMARCK. DAMAGING WINDS IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN THREAT. LARGE HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ048-050-051-221315- LA MOURE-MCINTOSH-DICKEY- 811 AM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. A HEAT ADVISORY IS IN EFFECT TODAY FOR HEAT INDICES UP TO 105 DEGREES. THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND CONTINUE INTO TONIGHT. MANY OF THESE STORMS WILL BECOME SEVERE...ESPECIALLY ALONG THE INTERSTATE 94 CORRIDOR EAST OF BISMARCK. DAMAGING WINDS IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN THREAT. LARGE HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001>003-005-009>011-013-017-018-031>033-040-041-043-044-221315- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-PIERCE- MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- 811 AM CDT MON JUL 21 2014 /711 AM MDT MON JUL 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST TODAY. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS KS/SCHECK
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 10:54 PM MDT | Special Weather Statement | BIS | Burke, Divide | 36 min |
| Jul 20, 11:29 PM MDT | Special Weather Statement | BIS | Burke, Divide | 31 min |
| Jul 21, 12:18 AM MDT | Special Weather Statement | BIS | Burke, Renville | 42 min |
| Jul 21, 1:21 AM MDT | Special Weather Statement | BIS | Bottineau, Renville | 39 min |
| Jul 21, 2:12 AM MDT | Special Weather Statement | BIS | Emmons | 63 min |
| Jul 21, 3:09 AM MDT | Heat Advisory | BIS | Dickey, LaMoure, McIntosh | 16 hr |
| Jul 21, 11:36 AM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 54 min |
| Jul 21, 12:09 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 66 min |
| Jul 21, 12:57 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 42 min |
| Jul 21, 1:38 PM MDT | Severe Thunderstorm Warning | BIS | Hettinger, Slope, Stark | 67 min |
| Jul 21, 2:27 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Grant, Hettinger, Mercer, Morton, Stark | 63 min |
| Jul 21, 2:35 PM MDT | Tornado Warning | BIS | Mercer, Morton, Stark | 25 min |
| Jul 21, 2:50 PM MDT | Special Weather Statement | BIS | Ward | 55 min |
| Jul 21, 2:56 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 64 min |
| Jul 21, 3:12 PM MDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Oliver | 63 min |
| Jul 21, 3:16 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 59 min |
| Jul 21, 3:40 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 65 min |
| Jul 21, 3:43 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 62 min |
| Jul 21, 3:46 PM MDT | Special Weather Statement | BIS | McHenry, McLean, Pierce, Rolette, Ward | 59 min |
| Jul 21, 3:57 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Morton | 48 min |
| Jul 21, 3:59 PM MDT | Tornado Warning | BIS | Burleigh, McLean, Morton, Oliver | 31 min |
| Jul 21, 4:33 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, McLean, Oliver, Sheridan, Wells | 57 min |
| Jul 21, 4:37 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Morton, Sioux | 53 min |
| Jul 21, 4:59 PM MDT | Special Weather Statement | BIS | Pierce | 61 min |
| Jul 21, 5:08 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, McIntosh, Stutsman | 67 min |
| Jul 21, 5:25 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Sheridan, Stutsman, Wells | 65 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.